# SDR ASOA201200406

- Difficulty date: February 6, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N825AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7207
- Aircraft time: 32,847 hours, 29,356 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: E/E Bay Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH FITTING CRACKED AFT EQUIPMENT BAY LT SIDE AT PRESSURE BULKHEAD ABOVE ENGINE SUPPORT BEAM.   REMOVED CRACKED ATTACH ANGLE IAW SRM 51-42-06.  LOCATED SERVICEABLE ATTACH ANGLE IAW STM 51-40-11. INSTALLED ATTACH ANGLE IAW SRM 57-42-22.
